About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 619068, 5 pages
http://dx.doi.org/10.1155/2013/619068
Research Article

The Local Strong Solutions and Global Weak Solutions for a Nonlinear Equation

Department of Mathematics, Southwestern University of Finance and Economics, Chengdu 610074, China

Received 31 March 2013; Accepted 26 April 2013

Academic Editor: Shaoyong Lai

Copyright © 2013 Meng Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Haibo Yan, and Ls Yong, “The Local Stability of Solutions for a Nonlinear Equation,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher ยท View at Google Scholar